# SDR ZZDA2011759

- Difficulty date: September 13, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL DOOR FORWARD CUT-OUT FRAME O/B SUPPORT ATTACH, CRACKED.  OPEN DEFECT.
